Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Spotting after having sex, larger clitoris. What could this be?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11924 Questions
Question
Hi,

I recently finished a menstral cycle 2 weeks ago around 8/20. My boyfriend and I had sex in the first week of september, 9/1, and used a condom that we are familiar with. The next day I noticed a brown discharge coming form my vagina, and it was kind of a lot. I've always had a constant discharge, so I thought nothing of it, until I noticed myself spotting with blood the following day, 9/2. I have been spotting since then, and it appears that I am starting my menstal again, which is strange to me because I just finished it 2 weeks ago. What's even more strange is that my vagina has had a very dry feeling, despite the spotting, whenever I go to wipe myself after using the restroom. My vagina has never felt 100% dry like it has recently, and I have never spotted like this before - every time I use the bathroom blood leaves my opening, as if I were on my period. This has been going on for 3 days now, and my clitoris appears to be a bit larger than usual (I may be seeing things since I'm nervous and concerned about the other problem). These seem like symptoms of low estrogen or menopause, however, I am only 22. What could this be?
Posted Mon, 24 Sep 2012 in Vaginal and Uterus Health
 
 
Answered by Dr. Rakhi Tayal 1 hour later
Hello,
Thanks for posting your query.
The light bleeding that you are having now might be due to an early period due to a hormonal disturbance or anxiety. Such a mild hormonal disturbance can also cause a temporary dryness in the vagina. This is not suggestive of an early menopause. This can happen once in a while and is not worrisome.
You need to wait for the bleeding to stop spontaneously and in case your next cycle is again early, then you will require a hormonal treatment to regularize your cycles. You can consult your gynecologist for the prescriptions.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor